Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3882
Title: Dirichlet Boundary Value Problems for Second Order $p$-Laplacian Difference Equations
Authors: Shi, Haiping
Liu, Zhongzhi
Wang, Zhigang
Keywords: Discrete Dirichlet Boundary Value ProblemMountain Pass Lemmap-LaplacianCritical Point Theory
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Haiping Shi, Zhongzhi Liu, Zhigang Wang, "Dirichlet Boundary Value Problems for Second Order $p$-Laplacian Difference Equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 (2010), pp. 19-29.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 (2010)
Abstract: 
In this paper, the solutions to second order Dirichlet boundary value problems of $p$-Laplacian difference equations are investigated. By using critical point theory, existence and multiplicity results are obtained. The proof is based on the Mountain Pass Lemma in combination with variational techniques.
Type: Book Chapter
URI: http://hdl.handle.net/10077/3882
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010)

Files in This Item:
File Description SizeFormat
Shi Liu Wang RendMat42.pdf233.99 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 10

1,256
checked on Jan 26, 2023

Download(s) 50

1,013
checked on Jan 26, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.